# SDR ASAA0976064

- Difficulty date: June 22, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 33,447 hours, 14,720 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50404
- Condition: Chafed
- Location: Le Slot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLOT T/E WEDGE LOWER SURFACE HAS AREAS OF CHAFING.  REPAIRED PER SRM.
